Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 6, Pages 321-330
http://dx.doi.org/10.1155/S0161171201007049

On moment inequalities and stochastic ordering for weighted reliability measures

Department of Mathematics and Computer Science, Georgia Southern University, Statesboro 30460, GA, USA

Received 15 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Broderick O. Oluyede and Mekki Terbeche, “On moment inequalities and stochastic ordering for weighted reliability measures,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 6, pp. 321-330, 2001. https://doi.org/10.1155/S0161171201007049.